# SDR SWAA2022022564788

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221GF HAS DAMAGE TO UPPER AND LOWER SURFACES; FWD EDGE / FLOOR BOARD 221GF DAMAGE TO UPPER AND LOWER SURFACES; FWD EDGE REPAIRED IAW SRM 53-00-50-2R-1. PRIOR TO REPAIR DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4 F DELAMINATIONS NOT PERMITTED.
